Doctor insights on:
Side Effects Of Nitro Tech Protein
Limited : There really are no real concerning side effects of the protein besides gas, abdominal bloating and stomach cramps. Other side effects are dependent on the other supplements in the protein. Often creatine is contained in the supplements which can lead to muscle cramps and pain along with dehydration. ...Read more
Why?: Supplements like this are only likely to cause problems, such as future kidney disease. A reasonable diet has more than enough protein even for athletes, and i don't recommend extra vitamins, minerals, or herbs either. Promoters of such are only guaranteed to separate you from your money. ...Read more
I am 18 I workout 6 times a day and I want a lean fit and athletic build.My workout is really good,I lift heavy weights and I wanted to ask should take whey protein such as nitro tech.And does it effect your body functioning and does it effect in long run
Oh, my!: That's a lot of working out! I feel certain you have crossed the line of optimal; it is not a case of more is better. You risk some injury from overuse. Protein powders/shakes are not regulated by the USDA; there is no guarantee regarding strength/purity/safety. Emphasize protein, 1 to 1 1/2 gram/pound body weight daily; continue complex carbs and healthy fats, and enough calories: 20/pound daily ...Read more
I am a 23 male, 65 kg.Is it safe to take supplements like Iso 100 , whey protein or Nitro Tech for weight gain?
Probably safe: Protein powders & shakes are not regulated by the USDA; there is no guarantee regarding strength/purity/safety. Independent analyses find the contents to differ from the label. Food sources of protein & calories are preferable. Of course, some allergies exist to whey & other components. If you are not allergic and avoid supplements with unnecessary additives/herbs, should be ok in moderation. ...Read more
What else besides nitro cream (side effects not good) can be used to relieve pain from anal sphincter spasms and throbbing pain. Anything natural?
Diltiazem 2% ointmen: 50% of fissures will get better on their own, without any intervention. For the other half, the majority can get treated with these ointments. Unfortunately, there is not a natural remedy that has been investigated that provides cure. If the side effects are bothering you with the nitro ointment, Diltiazem has a lower side effect profile and higher cure rate. I'd suggest that. ...Read moreSee 1 more doctor answer
None.: Best source of protein with a protein effiency index of 100%! if you have liver or kidney disease, it might be harmful. Otherwise beneficial for protein supplementation, both for athletes, those on low carb, low fat, and low calrie diets (since you don't get carbs and fats), and for the elderly, who frequently don't get enough! ...Read more
There are none..: There are none unless you have significant kidney or liver disease. Otherwise, healthy! ...Read more
Yes: The side effects are usually GI issues. Stay within recommended daily amounts. ...Read more
Depends on Ur-: -age. I assume U R young. There's a place 4 protein sups, but U must B sure not 2 over do it. U need 50gms daily, with a weight training program, U should only sup on day of workout, some during & the rest after. None on day of rest. Always calculate Ur total daily intake from diet. Sup about 20-40 max depending on Ur weight & length & amount of exertion. Whey is the best. I use Muscle Tech. ...Read more
Not usually: There are rare GI issues such as bloating or gas. ...Read more